MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.No replacement at this time.They will call back to troubleshoot.Most likely underlying root cause of malfunction: mlc-118 - user applied blood to strip before inserting strip into meter.Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.Family member is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.Customer states relative feels physically well, however has some eye issues that is related to their diabetes - no medical assistance necessary by customer.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is undisclosed and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer concern with e-3 errors on behalf of relative.Customer does not have testing supplies on hand and is not with end user to verify further information.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6729456
Report Number1000113657-2017-01459
Device Sequence Number821431
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1